I pride myself in being a tender hearted, compassionate and caring soul. I try each day to put myself in the shoes of the people I encounter and hope that I can show them kindness and bless them in some way. Unfortunately I am not always sucessfull but it still is my personal mission statement, if you will.
GOD BLESS YOU FOR DOING THIS SITE!
Hope everyone gets the answers that are looking for, and the needed support; this thanks to you guys making this site possible for all of us!!!
I just completed my 6th flagyl pulse yesterday. It was supposed to be for 10 days but I struggled to get through 7 days. I keep having recurrent UTIs and am on an additional antibiotic for that so the combination was a lot to take. I suffered from body aches and nausea this time as well as another terrific headache yesterday. Plus, I just don't feel well overall starting about the 3rd day of flagyl. I feel toxic! I will make sure I take anti-porphyria measures regularly next time to keep the bad feelings at bay.
Interestingly, today (with no flagyl) I feel good. So I know it is the flagyl, and maybe the combo, that does this to me.
I have been following Wheldon protocol in earnest since Feb.2008. This was instituted after many anti bombos based on chronic lyme diagnosis and also after following methylprednisolone and varying beta interferon, etc. etc. The list of everything I have done is long and arduous. That's for sure.
I am feeling so discouraged and alone...............
Hoping someone can talk me into enduring. So far, I haven't found anything better. Neuro who I saw in July was inferring that now we're probably talking about chemotherapy. I left at that point.
If you can relate hope you'll write back either on forum or privately.
A few observations regarding Ella's latest pulse seem appropriate after the scary events of the past month... Just to be on the safe side she decided to return home to do the pulse taking into consideration the events that followed the previous one.
I observed that:
-the effects of the tinidazole kicked in much quicker this time than has been her experience in the past when a gradual increase of her fatigue, lack of balance and co-ordination was the expected course a pulse took.
-on day one, she suffered her usual loss of appetite, but because she was at home and her 'mummy' prepared and cut up her food, she ate fairly well.
-by day two she was staggering about, wall walking and not going upstairs except for bed
I increased my Biaxin again a few days ago, only by 62.5 mg twice a day. I was ok for a few days, but then I had reactions of increased inflammation causing sinus discomfort and other problems. I felt flu-like symptoms last night, but then instead of getting my usual fibromyalgia symptoms, I skipped that and went straight to very achy joints, fingers and knees especially, and some lower back.
This is weird, because the aching joints might occur a little if my fibro gets really bad (which now only seems to happen as a reaction, but used to be pretty standard for me at one time) but not without really bad symptoms of fibro (sore muscles) first. Also it is weird because it is worse now than it usually is even with fibro symptoms.
In the last few years I have really discovered that I have major vision issues when I get overly warm or even have a hot cup of coffee or a hot meal. Before my current sun induced skin problems, I would do some yard work in the heat and the first thing that would happen is I would get blurred, blotchy and frustrating vision. I wear presciption glasses but they become completely ineffective at times such as these. If I have a hot drink I know better than to sit down and watch TV because I don't see well while drinking a hot beverage. There are definately other problems when I get warm, but the most obvious is the vision. I even have trouble reading or keyboarding at computer unless I am cool. It's something manageable, just frustrating.
Well, it's time to start pulse #11. Unlike the last few pulses, I'm not going to be on the road while I do this one. The tension of being out of town and wondering if I was going to have a reaction that would leave me spending the night in a hospital emergency room just added to the "excitement" of each trip. Being home for a pulse may make the week anticlimactic. I'll let you know if anything interesting happens.